MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRESERVE STEM 8MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. EQUINOXE PRESERVE STEM 8MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 300-30-08
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 300-30-08 - equinoxe preserve stem 8mm; 320-06-42 - glenosphere 42mm; 320-10-00 - equinoxe reverse tray adapter plate tray +0; 320-15-01 - eq rev glenoid plate; 320-15-05 - eq rev locking screw; 320-20-00 - eq reverse torque defining screw kit; 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm; 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm; 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm; 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm; 320-42-03 - 145-deg pe 42mm hum liner +2.5; 531-55-88 - ergo gps 3.2mm drill kit sterile; 531-78-20 - shouldr gps hex pins kit; a10012 - gps implant kit v2.Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 2 years and 8 days post initial right shoulder total arthroplasty, the patient stated he slept on his shoulder a little weird, it felt off and complained of a grinding feeling.Patient went to doctor's office for evaluation and x-rays were taken.It is observed that the poly looks to have dissociated from the tray.Patient was revised with additional notes from the doctor stating: "found that the poly had in fact dissociated from the tray and was superior to the joint.There is some wear observed on the poly.Doctor then removed the torque screw.He noted that the tray and stem had subsided a decent amount.When he went to disengage the tray from the stem, then entire construct came right out of the humerus.Some stem loosening can be observed on the x-rays.Doctor debrided the humerus and broached up on the stem.He then went on to remove the glenosphere and locking screw." there were no reported breakages or surgical delay/prolongation and the patient was last known to be in stable condition following the event.No photographs and/or radiograph images were not provided for review.Customer has indicated that the product is in process of being returned for investigation.

Brand Name
EQUINOXE PRESERVE STEM 8MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21116073
Report Number1038671-2025-00169
Device Sequence Number15633167
Product Code PHX
UDI-Device Identifier10885862515766
UDI-Public10885862515766
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexMale